Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 490, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 26, 2012, 10:45 PM CDT for Canadian County, Grady County, Oklahoma. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2012, 10:45 PM CDT (03:45 UTC)
- Expired
- Sep 26, 2012, 11:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 50 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 10:55 PM CDT | TSTM WND GST 63 | 2 Ssw Minco, OK | |
| Sep 26, 11:00 PM CDT | TSTM WND GST 67 | 2 Ssw Minco, OK | |
| Sep 26, 11:10 PM CDT | TSTM WND GST 67 | 2 Ssw Minco, OK | |
| Sep 26, 11:15 PM CDT | TSTM WND GST 59 | 2 Ssw Minco, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2226 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KOUN 270345
SVROUN
OKC017-051-270430-
/O.NEW.KOUN.SV.W.0490.120927T0345Z-120927T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT WED SEP 26 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS STORM WAS
LOCATED NEAR UNION CITY...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TUTTLE...MINCO...UNION CITY AND BRIDGE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
EXTREMELY DAMAGING WINDS ARE EXPECTED. TAKE SHELTER NOW IN A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3547 9796 3537 9767 3510 9767 3508 9768
3532 9805
TIME...MOT...LOC 0341Z 299DEG 17KT 3537 9796
$$
AUSTIN2 follow-up statements
005
WWUS54 KOUN 270354
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT WED SEP 26 2012
OKC017-051-270430-
/O.CON.KOUN.SV.W.0490.000000T0000Z-120927T0430Z/
GRADY OK-CANADIAN OK-
1054 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR NORTHEASTERN GRADY AND EXTREME SOUTHEASTERN CANADIAN
COUNTIES...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. THIS
STORM WAS LOCATED NEAR MINCO...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TUTTLE...MINCO AND BRIDGE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
EXTREMELY DAMAGING WINDS ARE EXPECTED. TAKE SHELTER NOW IN A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3537 9767 3510 9767 3508 9768 3529 9801
3542 9790
TIME...MOT...LOC 0350Z 299DEG 17KT 3535 9791
$$
AUSTIN455
WWUS54 KOUN 270405
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED SEP 26 2012
OKC017-051-270430-
/O.CON.KOUN.SV.W.0490.000000T0000Z-120927T0430Z/
GRADY OK-CANADIAN OK-
1105 PM CDT WED SEP 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT FOR NORTHEASTERN GRADY AND EXTREME SOUTHEASTERN CANADIAN
COUNTIES...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
DAMAGING WIND GUSTS OVER 65 MPH. THIS STORM WAS LOCATED NEAR
TUTTLE...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
TUTTLE...MINCO AND BRIDGE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
EXTREMELY DAMAGING WINDS ARE EXPECTED. TAKE SHELTER NOW IN A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3537 9767 3510 9767 3508 9768 3529 9801
3542 9790
TIME...MOT...LOC 0359Z 299DEG 17KT 3533 9787
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 6:32 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Sep 26, 6:32 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 632 PM CDT WED SEP 26 2012 .AVIATION... SCT SHRA/TSRA CONTINUE TO DEVELOP ACROSS PARTS OF EAST CENTRAL OKLAHOMA...EAST OF MAIN TAF SITES. ADDITIONAL SHRA/TSRA EXPECTED TO MOVE IN FROM THE TX PANHANDLE...AFFECTING MOST TAF SITES OVERNIGHT. ADDITIONAL STORMS MAY FORM ALONG A STATIONARY FRONT OVER NRN/WRN OK. MVFR/IFR VSBYS CAN BE EXPECTED...WITH PERHAPS SOME LIFR CONDITIONS WITH THE STRONGEST STORMS. ISOLATED WIND GUSTS TO 50 KT AND HAIL TO HALF DOLLAR SIZE WILL BE LIKELY WITH THE STRONGEST STORMS OVERNIGHT. SHRA AND A FEW TSRA WILL LIKELY LINGER INTO TOMORROW MORNING...WITH ADDITIONAL STORMS POSSIBLE TOMORROW AFTERNOON. && .PREV DISCUSSION... /ISSUED 353 PM CDT WED SEP 26 2012/ DISCUSSION... THE MAIN CONCERN THROUGH TONIGHT WILL BE THE POSSIBILITY OF SEVERE STORMS DEVELOPING. ONE SUCH POTENT SUPERCELL WAS LOCATED ACROSS THE EXTREME EASTERN FA NEAR NE HUGHES COUNTY ALONG AN OUTFLOW BOUNDARY AROUND 245 PM. ADDITIONAL DEVELOPMENT APPEARS POSSIBLE UPSTREAM OF THIS STORM ALONG THE BOUNDARY OVER THE NEXT SEVERAL HOURS. A SVR WATCH 651 IS IN EFFECT UNTIL 03Z FOR LINCOLN... POTT...HUGHES...AND SEMINOLE COUNTIES. LATER TONIGHT CONVECTION OFF THE HIGHER TERRAIN AND DIV ALOFT ASSOCIATED WITH LEFT EXIT REGION OF AN UPPER JET LIFTING NORTHWARD OVER S NM WILL IMPACT WEST CENTRAL OK. COVERAGE SHOULD INCREASE ACROSS THE MAJORITY OF THE FA AS THIS OCCURS AND MOST OF THE NWP DETERMINISTIC...HIRES AND ENS MODELS SUPPORT THE PREVIOUS. POPS HAVE BEEN INCREASED A BIT THROUGH 12Z. THE SYNOPTIC STATIONARY BOUNDARY SHOULD MEANDER INTO NORTHERN OKLAHOMA TOMORROW...MAINTAINING COOLER TEMPS ACROSS THE NORTH. IN ADDITION...THICKNESSES WILL CONTINUE TO DECREASE AS THE CLOSED LOW CURRENTLY LOCATED OVER WESTERN CO OPENS AND MOVES INTO THE LEE OF THE ROCKIES NEAR NE CO...AND THIS WILL ALSO RESULT IN LOWER MAXTS FOR THE REST OF THE AREA (NOT TO MENTION CLOUD COVER AND CONTINUED CHC POPS). BY FRIDAY AFTERNOON ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF WEST TX/SE NM AND INTO NW TX/SE OK. BY THIS TIME A STATIONARY BOUNDARY SHOULD BE DRAPED ACROSS CENTRAL OK...WITH THE RRQ OF THE UPPER JET SOMEWHERE OVER WESTERN OR SW OK. EXPECT AT LEAST CHC POPS THROUGH FRI NIGHT AS A RESULT FOR THE ENTIRE FA. RAIN CHANCES WILL DECREASE BY SATURDAY AS LOWER MID LEVEL THETAE IMPACTS THE REGION AND THE WAVE MOVES TO THE EAST. MID TO UPPER LEVEL NW/N FLOW WILL DEVELOP AND PERSIST THROUGH EARLY NEXT WEEK KEEPING TEMPERATURES CLOSER...IF NOT SLIGHTLY COOLER THAN...CLIMATOLOGY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 84 66 79 / 50 40 30 40 HOBART OK 66 83 65 77 / 70 50 40 50 WICHITA FALLS TX 70 88 66 81 / 40 30 20 50 GAGE OK 56 76 60 72 / 50 60 60 50 PONCA CITY OK 64 82 63 77 / 60 40 60 50 DURANT OK 68 89 67 88 / 20 30 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/84
Hazardous weather outlook, Sep 26, 8:15 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED SEP 26 2012
OKZ004>048-050>052-TXZ083>090-271000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
815 PM CDT WED SEP 26 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN...
CENTRAL...AND NORTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS WEST OF A LINE EXTENDING
FROM ARCHER CITY AND HENRIETTA TEXAS...TO DUNCAN...OKLAHOMA CITY...
AND STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH 3 AM.
IMPACTS...
DAMAGING WIND GUSTS OF 70 MPH AND HAIL TO THE SIZE OF GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.
DISCUSSION...
AS AN UPPER LEVEL DISTURBANCE MOVES TOWARD THE REGION...A MODEST LOW
LEVEL JET WILL INTENSIFY AND AID IN THE DEVELOPMENT OF STRONG AND
SEVERE THUNDERSTORMS. SCATTERED TO NUMEROUS STORMS WILL DEVELOP
AHEAD OF A COMPLEX OF STORMS...WHICH WILL MOVE INTO WESTERN OKLAHOMA
AND ADJACENT PARTS OF WESTERN NORTH TEXAS. THIS THUNDERSTORM
DEVELOPMENT IS EXPECTED TO EXTEND INTO CENTRAL OKLAHOMA. ANOTHER
AREA OF STORMS IS FORECAST TO MOVE INTO NORTHWEST OKLAHOMA FROM
THE OKLAHOMA PANHANDLE. THESE TWO AREAS OF STORMS MAY FORM A LARGE
COMPLEX OF STORMS OVER NORTHERN AND CENTRAL OKLAHOMA AFTER MIDNIGHT.
THROUGH THE LATE EVENING HOURS...THERE WILL BE A CONCERN FOR
DAMAGING HAIL AND WIND...ALONG WITH VERY HEAVY RAINFALL. TOWARD AND
AFTER MIDNIGHT...THE MAIN SEVERE WEATHER CONCERN WILL BE DAMAGING
WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY THOUGH
SUNDAY. SEVERE STORMS CANNOT BE RULED OUT THROUGH FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.In the hours before
Special weather statement, Sep 26, 9:51 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT WED SEP 26 2012
OKZ024-027-270315-
GRADY OK-CANADIAN OK-
951 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRADY AND CANADIAN
COUNTIES UNTIL 1015 PM CDT...
AT 948 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES
NORTHWEST OF CALUMET...WITH OTHER STORMS LOCATED NEAR
CONCHO...AND FURTHER SOUTH NEAR UNION CITY...MOVING EAST TO
NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
EL RENO...YUKON...CONCHO...MUSTANG...TUTTLE...PIEDMONT...MINCO...
UNION CITY...CALUMET...BRIDGE CREEK AND RICHLAND.
LAT...LON 3522 9767 3521 9783 3533 9810 3538 9810
3537 9821 3539 9825 3572 9830 3572 9768
TIME...MOT...LOC 0248Z 246DEG 14KT 3563 9818
AUSTINLocal storm report, Sep 26, 9:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
953 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 3 S SEILING 36.11N 98.92W
09/26/2012 E1.25 INCH DEWEY OK LAW ENFORCEMENT
&&
FMLocal storm report, Sep 26, 10:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1007 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL COWDEN 35.25N 98.72W
09/26/2012 E1.00 INCH WASHITA OK PUBLIC
&&
FMSpecial weather statement, Sep 26, 10:15 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT WED SEP 26 2012
OKZ015>019-022>032-270345-
SEMINOLE OK-BLAINE OK-CLEVELAND OK-LOGAN OK-LINCOLN OK-OKLAHOMA OK-
CUSTER OK-KINGFISHER OK-DEWEY OK-WASHITA OK-CADDO OK-GRADY OK-
MCCLAIN OK-POTTAWATOMIE OK-CANADIAN OK-HUGHES OK-
1015 PM CDT WED SEP 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEMINOLE...
SOUTHWESTERN BLAINE...NORTHWESTERN CLEVELAND...SOUTHEASTERN LOGAN...
LINCOLN...OKLAHOMA...EASTERN CUSTER...SOUTHERN KINGFISHER...
SOUTHEASTERN DEWEY...NORTHEASTERN WASHITA...NORTHERN CADDO...
NORTHERN GRADY...NORTHWESTERN MCCLAIN...NORTHERN POTTAWATOMIE...
CANADIAN AND NORTHWESTERN HUGHES COUNTIES UNTIL 1045 PM CDT...
AT 1008 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM
NEAR CLINTON AND WEATHERFORD...EASTWARD TO EL RENO...OKLAHOMA
CITY...AND SHAWNEE. THESE STORMS WERE MOVING EAST AT AROUND 10 TO 15
MPH...AND WERE TRAINING OVER THE SAME AREAS...LEADING TO VERY HEAVY
RAINFALL IN LOCALIZED AREAS.
HAZARDS INCLUDE...
WIND GUSTS OF 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
SMALL HAIL...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...MOORE...SHAWNEE...DEL CITY...
EL RENO...GUTHRIE...WEATHERFORD...KINGFISHER...STELLA...YUKON...
BETHANY...CONCHO...MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...
TECUMSEH AND HARRAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3524 9636 3527 9892 3593 9895 3591 9662
3540 9663 3539 9661 3541 9658 3539 9654
3544 9657 3545 9655 3543 9649 3547 9647
3546 9644 3529 9644 3529 9637
TIME...MOT...LOC 0308Z 280DEG 18KT 3552 9807
AUSTINLocal storm report, Sep 26, 10:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 6 NW MUSTANG 35.45N 97.80W
09/26/2012 E1.75 INCH CANADIAN OK NWS EMPLOYEE
0955 PM HEAVY RAIN 1 ENE WETUMKA 35.25N 96.22W
09/26/2012 M5.00 INCH HUGHES OK TRAINED SPOTTER
RELAYED BY WFO TULSA
&&
FMLocal storm report, Sep 26, 10:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT WED SEP 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND GST 3 W MEDICINE PARK 34.73N 98.55W
09/26/2012 M61 MPH COMANCHE OK MESONET
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:03 PM CDT | Special Weather Statement | OUN | Custer | 42 min |
| Sep 26, 7:26 PM CDT | Special Weather Statement | OUN | Harmon | 34 min |
| Sep 26, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 45 min |
| Sep 26, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 44 min |
| Sep 26, 7:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:02 PM CDT | Special Weather Statement | OUN | Harmon, Jackson | 43 min |
| Sep 26, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 41 min |
| Sep 26, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 50 min |
| Sep 26, 8:16 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 26, 8:20 PM CDT | Special Weather Statement | OUN | Roger Mills | 40 min |
| Sep 26, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 30 min |
| Sep 26, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Sep 26, 8:48 PM CDT | Special Weather Statement | OUN | Jackson | 57 min |
| Sep 26, 8:50 PM CDT | Special Weather Statement | OUN | Pottawatomie | 40 min |
| Sep 26, 8:54 PM CDT | Special Weather Statement | OUN | Hughes | 51 min |
| Sep 26, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Sep 26, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 46 min |
| Sep 26, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 40 min |
| Sep 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Sep 26, 9:17 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Sep 26, 9:23 PM CDT | Special Weather Statement | OUN | Caddo | 37 min |
| Sep 26, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 30 min |
| Sep 26, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 48 min |
| Sep 26, 9:48 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 27 min |
| Sep 26, 9:51 PM CDT | Special Weather Statement | OUN | Canadian | 24 min |
| Sep 26, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 58 min |
| Sep 26, 10:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Lincoln, Logan, Oklahoma | 30 min |
| Sep 26, 10:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Kiowa, Stephens | 41 min |
| Sep 26, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Sep 26, 11:02 PM CDT | Special Weather Statement | OUN | Cotton, Grady, Jefferson, McClain, Stephens | 43 min |
| Sep 26, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 60 min |
| Sep 26, 11:25 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 65 min |
| Sep 26, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 44 min |
| Sep 26, 11:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| Sep 26, 11:43 PM CDT | Special Weather Statement | OUN | Garfield | 47 min |
| Sep 26, 11:48 PM CDT | Special Weather Statement | OUN | Ellis, Harper, Woodward | 57 min |
| Sep 26, 11:51 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 39 min |
| Sep 26, 11:57 PM CDT | Areal Flood Advisory | OUN | Grady, McClain | 3 hr |
| Sep 27, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 51 min |
| Sep 27, 12:18 AM CDT | Special Weather Statement | OUN | Noble | 42 min |
| Sep 27, 12:26 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pontotoc, Pottawatomie, Seminole | 64 min |
| Sep 27, 12:44 AM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Ellis, Grant, Harper, Major and 3 more | 61 min |
| Sep 27, 4:31 AM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Sep 27, 3:35 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.